# SDR CALA2025123012530

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 38,842 hours, 14,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR9672A60
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HARNESS AT BS 875 NOT IN PROPERLY CONFIGURATION IAW DWG 40N01810, AND HAS DAMAGE IN SEVERAL AREAS.  SUPPORT TASK NSA EMX N/R 00077.   REMOVED INCORRECT WIRING FROM EEPL BR9672-A-60 AND REPLACED WITH WIRING HARNESS SECTIONS P/N BR9635-60-24 AND BR9635-90-24 IAW AIPC 25-27-31 & SWPM 20-90-14. HARNESS NOW MEETS CONFIGURATION REQUIREMENTS OF DWG 40N01810,  SHEET 2, REV ORIGINAL.  ALL DAMAGE WAS REMOVED WITH REPLACEMENT OF THE HARNESS SECTIONS. PERFORMED EMERGENCY LIGHTS OPS CHK IAW AMM 33-51-00-720-801. ALL FUNCTIONS GOOD.
